# SDR O4VA20170626003

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N98TE
- Make and model: Snias AS350B3
- Aircraft serial: 3143
- Aircraft time: 5,756 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 5,201 hours, 9,103 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 70BMB02066
- Part serial: 749
- Condition: Failed
- Part time: 5,756 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, A RED GOV LIGHT ILLUMINATED ON THE CAUTION AND WARNING PANEL INDICATING A MAJOR FADEC FAILURE.
